Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 48 (2011), 531-538
PII: S 0273-0979(2011)01350-7
Published electronically: June 20, 2011
Full text: PDF



MR: 0082103 (18,498d)
John Milnor
On manifolds homeomorphic to the $ 7$-sphere.
Annals of Mathematics. Second Series 64, (1956), 399-405

Reviewed by: J. C. Moore


MR: 0110107 (22 \#990)
John Milnor
Differentiable structures on spheres.
American Journal of Mathematics 81, (1959), 962-972

Reviewed by: M. A. Kervaire


MR: 0119209 (22 \#9975)
J. Milnor
On the cobordism ring $ \Omega^\ast $ and a complex analogue. I.
American Journal of Mathematics 82, (1960), 505-521

Reviewed by: J. F. Adams


MR: 0148075 (26 \#5584)
John W. Milnor
Groups of homotopy spheres. I.
Annals of Mathematics. Second Series 77, (1963), 504-537

Reviewed by: J. F. Adams


MR: 0161345 (28 \#4553a)
J. Milnor
Topological manifolds and smooth manifolds.
1964, 132-138 pp.



MR: 0161346 (28 \#4553b)
J. Milnor
Microbundles. I.
Topology. An International Journal of Mathematics 3, (1964), 53-80

Reviewed by: J. F. Adams


MR: 0196736 (33 \#4922)
J. Milnor
Whitehead torsion.
Bulletin of the American Mathematical Society 72, (1966), 358-426

Reviewed by: J. F. Adams
Journal: Bull. Amer. Math. Soc. 48 (2011), 531-538
Article copyright: © Copyright 2011 American Mathematical Society